MAUDE Adverse Event Report: COVIDIEN PREVENT 3ML COMBO 23 X 1; SYRINGE, PISTON

COVIDIEN PREVENT 3ML COMBO 23 X 1; SYRINGE, PISTON
Model Number 26547
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the nurse found medication dripping down the patient's arm and noticed the needle was leaking.

Brand Name
PREVENT 3ML COMBO 23 X 1
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9520908
Report Number1017768-2019-00767
Device Sequence Number13529581
Product Code FMF
UDI-Device Identifier10612479201054
UDI-Public10612479201054
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number26547
Device Catalogue Number26547
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2019
Initial Report FDA Received Date12/26/2019
Patient Sequence Number1